All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I have suffered from sinusitis for the last five years. I used to live in a house that had mould issues, and I am not sure if this brought on the sinusitis. I have been using Avamys nasal spray and Texa allergy tablets. For the last three weeks, I have developed a new symptom. I am hav... Read Full »
ENT Otolaryngologist, Allergy Specialist
Answer: Hello, Welcome to icliniq.com. Firstly I will brief you on what you are suffering with, 1) You have an allergy, which is a disease in your blood to which your body reacts to foreign materials, and the symptoms are shown as sneezing, different in breathing, nasal discharge, watering of eyes, and t... Read Full »
Query: Hello doctor, My husband has had high cholesterol for some time in the past week. He has mentioned that his forearms feel like they tingle after which clammy hands follow. It happens suddenly and stays for a while then goes away. It is not constant. He does seem to have had intestinal blo... Read Full »
Answer: Hello, Welcome to icliniq.com. Your husband's tingling is most likely due to the long time effect of Topzole (Pantoprazole) which causes hypomagnesemia which is reduced magnesium in the blood which in turn causes tingling and also increases the chance of a heart attack. There is nothing to worry ... Read Full »
Chat with a Doctor
Starting @ just $29.99